# SDR ASOA2016031214576

- Difficulty date: March 12, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 27,900 hours, 26,802 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Burned
- Location: Bs 202-220
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURN MARK ON SKIN BETWEEN FS 202.75/220 AND STR 25L/26L, MARKED G.  REMOVED DAMAGE BETWEEN FS 202.75/220 & STR 25L/26L IAW SRM 51-12-00.  DAMAGE IS OUT OF LIMITS IAW SRM 53-00-31.  BLEND 0.5" X 0.5" X 0.006.  COMPLIED WITH EDDY CURRENT IAW NDTM 51-20-06. NO DEFECTS NOTED AT THIS TIME. MEASURED REMAINING MATERIAL AT LOCATION G= 0.057".  COMPLIED WITH DISPOSITION IAW EA 25-2016-078.  RESTORED SURFACE FINISHES SRM 51-26-16. THIS IS CONSIDERED A MAJOR REPAIR IAW GMM 5-3.
